Michael J. Klass

Professor
Research
Primary Research Area: 
Probability
Additional Research Areas: 
Applied Mathematics
Research Interests: 
Probability theory, Combinatorics
Contact Information
319 Evans Hall
klass [at] stat [dot] berkeley [dot] edu
+1 (510) 642-2411
Publications
Selected Publications: 
  1. de la Peña, Victor H. and Klass, Michael J. and Lai, Tze Leung (2007). Pseudo-maximization and self-normalized processes. Probab. Surv. 4 172-192. [MR] [GS?]
  2. Klass, Michael J. and Nowicki, Krzysztof (2007). Uniformly accurate quantile bounds via the truncated moment generating function: the symmetric case. Electron. J. Probab. 12 no. 47, 1276-1298 (electronic). [MR] [GS?]
  3. de la Peña, Victor H. and Klass, M. J. and Lai, Tze-Leung (2006). An overview of the law of iterated logarithm for self-normalized martingales. Publ. Mat. Urug. 11 1-13. [MR] [GS?]
  4. Klass, Michael J. and Nowicki, Krzysztof (2005). The Grossman and Zhou investment strategy is not always optimal. Statist. Probab. Lett. 74 No.3, 245-252. [MR] [GS?]
  5. de la Peña, Victor H. and Klass, Michael J. and Lai, Tze Leung (2004). Self-normalized processes: exponential inequalities, moment bounds and iterated logarithm laws. Ann. Probab. 32 No.3A, 1902-1933. [MR] [GS?]